I was prescribed the patch (25 mg)after a lobectomy (left pre frontal lobe removed) I had stopped using it then doctor recommended on start on it again as the vicadin didn't seem to be working (also taking motrin for inflamation)
If your question is can either Fentanyl or Motrin cause EDEMA, the answer is yes.
Motrin is the most likely to cause Edema, however the patch, Fentanyl might also be causing Edema.
Please talk to your doctor ASAP, and follow his/her directions.
Madhup Joshi, MD
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 1 answer
Posted 3 May 2012 • 2 answers
Posted 19 Jun 2015 • 2 answers
Posted 25 Aug 2015 • 0 answers
Posted 23 Aug 2016 • 1 answer